# SDR ABXA070219

- Difficulty date: June 8, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013085
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR CUTOUT AFT LOWER LEFT CORNER HAD 2 EACH CRACKS.  ONE CRACK WAS 1.250 INCH AND ONE WAS .75 INCH.  ONE IN ORIGINAL DOUBLER P/N: 5910130-87 AND ONE IN ORIGINAL DOUBLER P/N: 5910130-85.  ALSO AFT PRESSURE BULKHEAD SKIN LOWER TAB HAD DRILL START.  REPAIRED BOTH LEFT AND RIGHT AFT PRESSURE BULKHEAD CUTOUT LOWER IAW DC9 SRM.
